MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the day of the event is unknown, the event date is estimated as october of 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
The patient reported experiencing irritation with the coil, the patient stated it is on the lateral side of her knee.Patient said the coil is not tight, it is a raised area.She wore the unit for 2 months stated it started about a week - 2 weeks ago.Patient is active but not with the unit.The patient uses a walker and she treats at night.The patient was advised to stop wearing the unit and call the doctor.Patient will call back with an update.Cs spoke with the patient and she stated it is not from the coil rubbing on her skin.Sales rep stated that the doctor was the one to call them and requested a switch to an opak.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: b4: date of this report, g3: date received by manufacturer, h2, h10, h11 corrected data: d3: email address, g1: email address.Section b3: as the onset date of the pain is unknown, the event date is estimated as 2025.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor for trends.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23572451
Report Number0002242816-2025-00146
Device Sequence Number10172779
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic